Jump to content

Search the Community

Showing results for tags 'withdrawal discontinuation'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I am 43 years old. When I was 20 years old I had my first depression. They got me on paxil in October 1993. I was 21 years old then. That helped. The next 21 years following I head no depression or anxiety. 21 years I lived a normal live: married, made a career, sported a lot. During my student period (1994-1997) I was sometimes a heavy drinker. Occasionally I was dizzy for a couple of weeks, but that always ended. In those years I tried to quit paxil (20 mg) sometimes, but never succeeded because of the brain-zaps (withdrawal) Flash forward to 2014: I worked way to hard (I was manager for about 100 people) and got a burnout. That's where my tinnitus kicked in. I went to a psychiatrist (for the first time since 1993/1994) and he increased my paxil from 20 to 40 mg. Did not help much for the tinnitus and burnout, so I started slowly tapering from 40 to 0 mg over a period of 12 months in 2015. At the end of 2015 I was on 10 mg and went to 0 mg in one week. All hell broke loose: terrible headaches, heavy increase of tinnitus, suicidal thoughts, dizziness, anxiety an I even fainted a couple of times, etc. Was it the 23 years of Paxil that took its toll? At the end of 2015 I wrote a goodbye suicide note. The withdrawal effects where to heavy especially the tinnitus. I got hospitalized and at the hospital they gave me clomipramine (anafranil) and sulpiride (dogmatil). The effect was terrible. More tinnitus and double vision. Only solution was, according to a psychiatrist: back to paxil. So since the beginning of 2016 I am back om 30 mg paxil. With that I take 1mg lorazepam for the tinnitus and 7,5 mg mirtazapine for sleeping. My head feels terrible. It is extremely sensitive, especially for noise. Besides that I have a constant pressure in my head: most of the tome I feel the electricity in my head. This year I started neuro-modulation for my tinnitus and they made a scan (a QEEG) for the pressure in my brain which saw an overpressure in my brain. I am not sure but I think I have a sort of withdrawal discontinuation syndrome. My marriage ended because of the horrible situation in 2015/2016. Strange thing: I always knew that something would happen. 23 years on paxil took its toll. I am more stable now when I was 1 week off paxil. On the other hand: I have not tried to get off for a longer time and my brain feels so fragile that I cannot work anymore. I am afraid to stop taking paxil again. On the other hand: I want my brain, nerve-system and immune-system to heal. What should I do?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy